# SDR CALA0001230

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FLOORBEAM AT BS 1016 WAS FOUND TO HAVE AN INSUFFICIENT NUMBER OF FASTENERS DURING ACCOMPLISHMENT OF FCD 5321-01052.  REPAIRED IAW ECRA 5310-03851 REVISION A.
